# SDR NACA20030111

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 29,173 hours
- Engine: Pwa R2800CB3
- Engine time: 1,853 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 030121
- Condition: Cracked
- Location: Nr 18
- Part time: 1,853 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACKFIRING.  REPLACED NR 4 ENGINE, NR 18 CYLINDER DUE TO CRACKED HEAD.  OP CHECKED GOOD.
